Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I was put on cilest partially for my acne which has cleared. I started it on the 16th January this year. I decided to take the last two packs back to back to delay my period, this didn't work and I started my bleed. I had to switch to cerazette due to migraines with aura on cilest. I started cerazette on the 8th April and was still bleeding. I've taken it for 5 days and I am still bleeding, so it has been 7 days since starting my period (on cilest they were about 4 days long) It's quite light, not really enough for a tampon but enough to need to use a pad. It seems to nearly stop before I go to bed and then come back in the morning. It's so annoying as I have recently started seeing someone and I don't want the embarrassment of having to tell him I'm on my period!

    I know irregular bleeding is a common side effect of cerazette but I've only been taking it for 5 days. Everytime I think it stopping, it comes back!! So annoying! Is this because of cerazette or is it down to taking cilest back to back? Or just a mixture of all the extra hormones?
    Offline

    8
    ReputationRep:
    your body is probably really confused with all the hormones. it can take a good three months for your body to get used to a new pill and settle into a more natural cycle. It's just a case of giving it time. stopping is just going to confuse your body more so being patient is the best advice I could offer. Also don't be embarrassed about telling your new partner...it's that or having a baby
    • Thread Starter
    Offline

    0
    ReputationRep:
    It's a bit annoying that I had to come off of cilest because of the migraines as I didn't really get any side effects from it. Just wishing I'd taken the 7-day break now.
    The doctor gave them to me because I'm thinking of getting the implant so fingers crossed it will settle down!
    Offline

    0
    ReputationRep:
    I got changed from Cilest to Cerazette for the same reason.. migraines. But I have found Cerazette amazing I have been on it 18 months and not had a period or any bleeding at all in that time.

    I'm no expert and I know everyone reacts differently to things but what I would say is with all this changing pills I would just stick with it and give your body time to get used to the pill.. at least a few months (unless obviously you keep bleeding for a long time).
    • Thread Starter
    Offline

    0
    ReputationRep:
    Luckily the bleeding stopped on the weekend. It wasnt like at the end of a period though, it just stopped.
    No signs of side effects as of yet... Hope it stays this way!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 17, 2013
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.